On the Sets of Type VV++
Μαθηματική Επιθεώρηση, Tome 15 (1979), pp. 77-82
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1979_15_a17,
author = {E. Galanis},
title = {On the {Sets} of {Type} {VV++}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {77--82},
year = {1979},
volume = {15},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1979_15_a17/}
}
E. Galanis. On the Sets of Type VV++. Μαθηματική Επιθεώρηση, Tome 15 (1979), pp. 77-82. http://geodesic.mathdoc.fr/item/MR_1979_15_a17/